Q. I have uncomfortable feel of swollen vein inside my penis. Is it due to excessive masturbation?

Answered by
Dr. Shahil Khant
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Feb 11, 2020

Hi doctor,

I am uncircumcised and never had sex. I masturbate three to four times a month. For about a week there is an issue which I think is inside my penis. It feels uncomfortable like a vein is swollen or hurt. There is mild irritation but nothing abnormal while urinating or masturbating. I have no clue what is the issue. I am unable to describe it I guess. It gives a very mild pain or rather I will say discomfort. It is annoying now, the same feeling every time like the vein got hurt or swollen. Please help.

Dr. Shahil Khant

Andrology General Surgery Urology
#

Hello,

Welcome to icliniq.com.

If possible send me images so that I can see and suggest you properly. It might be because of violent masturbation. I suggest you to avoid masturbation for two weeks. I will give medicines after I see the images.


Was this answer helpful?

 | 

Thank you doctor,

I have attached a few shots. I think its the urethra, I feel the irritation if I try to press the urethra line. Also, does it seems like a normal penis, or is it curved? I am worried about sex as well since the head part is too sensitive. Also, my urine is very light green in color or else it is yellow. Please advise for the small fluid lump that has formed on the penis too.

Dr. Shahil Khant

Andrology General Surgery Urology
#

Hi,

Welcome back to icliniq.com.

I have seen the images sent by you. (attachment removed to protect patient identity).

Yes, there is a deviation but it appears mild only so nothing to worry. Also, the penis head will be sensitive structure only so do not worry. If your curvature increases then you will require to contact a doctor. You may have an infection of urine or urethra and so you are having different colors.

For infection, you can take tablet Levofloxacin 500 mg in the morning and evening for seven days. Syrup Cital (Disodium hydrogen citrate) 10 ml in a glass of water in the morning, afternoon and evening for 10 days, tablet Flavospas (Flavoxate) one in the morning and evening for seven days.


Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Does excessive masturbation cause white layer of penis?

Query: Hello doctor,Due to continuous masturbation, my penis head became red. Also, some whitish layer has formed on it as well. Sometimes, there is even inflammation in urinating. I am going to get married within a short period, I am worried about this. Can you please advise me some medication?  Read Full »

Am I having tickling sensation in penis due to excessive masturbation?

Query: Hello doctor, For the past few months I have had a terrible tickling sensation in my penis caused by what I believe to be excessive masturbation, and I have been trying to cut back but with difficulty. I have spoken with a urologist and a neurologist elsewhere but they said it should go away on its...  Read Full »

How to improve my sperm quality?

Query: Hello doctor, I recently went through sperm analysis and noticed issues with my sperm motility and morphology. My sperm viability is 54 % (normal 58 %), motility score is 61 out of 150, normal oval heads is 2 % (normal 4 %), higher number of not moving sperm is noticed with (grade 0 = 59 %), in-pla...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.